# SDR 00126

- Difficulty date: January 6, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N977TW
- Make and model: Amd FALCON
- Aircraft serial: 13
- Aircraft time: 32,842 hours, 26,940 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Malfunctioned
- Location: Nr 1 Oil Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER DEPARTURE FROM ADS NR 1 ENGINE OIL TEMP AMD PRESSURE LIGHT ILLUMINATED, RETURN TO ADS FOR MAINTENANCE. R & R LT ENGINE OIL PRESSURE TRANSMITTER OPS AND LEAK CK NORMAL.
